# SDR PNSA060808

- Difficulty date: August 16, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N640PA
- Make and model: Swrngn SA227AC
- Aircraft serial: AC759B
- Aircraft time: 35,194 hours, 22,783 cycles
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Line
- Condition: Contaminated
- Location: Door Seal
- Stage of operation: CR
- How discovered: O
- Nature of condition: S
- Precautionary procedure: B

## Discrepancy

AFTER BEING IN CRUISE FOR 2.5 HOURS AIRCRAFT DEPRESSURIZED AT 17,000 FEET.  CREW MADE RAPID DESCENT TO 12,000 AND CABIN ALTITUDE STABILIZED AT 9,000 FEET.  MAINTENANCE PURGED CARGO AND PAX DOOR SEAL LINES AND PERFORMED GROUND OPERATIONAL CHECK.
